MAUDE Adverse Event Report: ARTHREX, INC. BONE REDUCTION FORCEPS, CURVED, POINTED; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. BONE REDUCTION FORCEPS, CURVED, POINTED; MANUAL INSTR, GENERAL SURGICAL
Model Number BONE REDUCTION FORCEPS, CURVED, POINTED
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/22/2024, it was reported by a sales representative via sems(b)(6) that (2) ar-8943-07 bone reduction forceps were bent.This occurred during a case where another set that had forceps that connected was used to proceed.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-8943-07 bone reduction forceps lot number: 6671827 was received for evaluation.Visual evaluation noted that one of the instrument's curved pointed tip was bent.No functional testing was performed because of the damage to the instrument.The most likely cause for the reported failure can be attributed to wear and tear incurred from repeated use.Manufactured date: 27-nov-2018.

Brand Name
BONE REDUCTION FORCEPS, CURVED, POINTED
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20016651
Report Number1220246-2024-07191
Device Sequence Number7448814
Product Code MDM
UDI-Device Identifier00888867052178
UDI-Public00888867052178
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBONE REDUCTION FORCEPS, CURVED, POINTED
Device Catalogue NumberAR-8943-07
Device Lot Number6671827
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by Manufacturer09/18/2024
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/27/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown